Raised Welts and Itchiness on Hips Back and Arms
After not taking my Zyrtec for a day, I wake up with welts on the side of my hips, back and sometimes arms, and my lips swell up and get puffy. Does this sound like dermatographism or just an allergic reaction to something?
If any pressure is applied to the skin then welts will form in most dermatographism cases. If you sleep on your side then the hips are a pressure point. Also, any pressure on the back and arms will cause the hives as well. This sounds like dermographism. The puffy lips - I am not sure. This could be a sign of an allergic reaction to something or just a reaction to being off the antihistamine. Whenever any swelling is present in the facial region - eye, lips, tongue - I would check with a physician to be sure there is no potential for a serious allergic reaction developing.
Visit our SKIN DOCTOR PAGE for help on locating a physician or dermatologist.